# SDR FDEA200903020788

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 42,698 hours, 29,945 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65162162
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 RIGHT WING FALSE SPAR LOWER CHORD ABOVE MLG HAS LOOSE FASTENERS AND FOUND CRACKED.   REPAIRED IAW STANDARD REPAIR DRAWING  SR27-57-038 REV. C.
